Faith Ranson, a previously healthy 16-year-old girl, has been in and out of the hospital following the second dose of the Pfizer COVID-19 jab.
The teenager from Launceston, Tasmania received her second shot in August 2021 and developed a myriad of symptoms afterward, including tics, tremors, sensitivity to light, and convulsions.
Although Faith didn’t experience any serious side effects after the first dose, her health quickly deteriorated after the second dose.
You can read more about her story here:https://t.co/HL9JvwNxNM
— COVID VACCINE INJURIES .COM (@Storiesofinjury) February 1, 2022
Faith Ranson’s story: pic.twitter.com/oTjYwKByTf
— COVID VACCINE INJURIES .COM (@Storiesofinjury) February 5, 2022
The COVID World reported:
Four days after the injection, she started suffering extreme abdominal pain so her parents took her to hospital. CT scans, ultrasounds and blood tests showed no apparent cause for the pain, and it was decided that a surgical team would go in and have a “look around” as they called it. Her mother at this point asked if Faith’s health issues could’ve been the result of the vaccine. The response from the surgeon was shocking:
“Don’t be silly, it’s not the vaccine.”
Over the next couple of weeks, Faith and her mother were sent from one clinic to another without any diagnosis. Around five to six weeks after the shot, they went to an immunologist where they were told that Faith had urticaria and other markers.
Asked if it was the vaccine that had caused this, they were told:
“Yes, it was the Pfizer vaccine that had triggered all of the symptoms.”
COVID Vaccine Injuries added:
When we saw the professor in immunology my mum asked him if this was from the COVID Vaccine, and he said – yes it is from the Pfizer Vaccine. But in writing he refused to say it was the Pfizer Vaccine, instead he wrote it was a post viral symptom which is not what he told us in conversation. We put in an offical complaint to the hospital as did senator Rennick. The professor rewrote the letter and corrected the report to say that this was a delayed adverse reaction to the the Pfizer Vaccine.
A week after that my pain was getting to the point it was no longer manageable, so I went back to the hospital again… I was there for about 4.5 hours until they sent down a registrar from the peadiatrics, I was admitted straight away to the kids ward, and they gave me medication to sleep. 2 am that night I awoke to what was the first time I experienced my first tic. The nurse informed my mum to get her camera out and start filming this, she said we needed this footage. The registrar was called in and to the look of horror on her face, she said she had never seen anything like this, she was crying saying that she doesn’t know what to do. Meanwhile I was still having a violent tic episode. The doctor decided to give me some valium and it helped with the tic, it slowed down but not completely and lasted for about 2 hours, finally I just passed out from exhaustion.
The next day I woke up and I felt like I’d just finished a 10k marathon, and that’s when the day-time tics started.
My medication was changed and they kept me in hospital for the next 3 days, they then sent me home without anything but medication and still with the tics happening. They didn’t seem to concerned about the tic at all. To this day the tics, they have not stopped, they have gotten worse happening every night and lasting up to 4 hours an episode and are extremely painful.
It’s a 10 out of 10 muscle like pain, It’s like my muscles are pulling and spasming all over my body, convulsion like, can’t control it and the more I try, the more it hurts, so I just have to let myself go. Early December I ended up back at hospital again because things were getting worse, the triage nurse said, “I was very lucky I didn’t get COVID because it could’ve been worse and killed me.”
Watch this 7News Tasmania video report of Faith’s tragic story below: